Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 767231, 9 pages
http://dx.doi.org/10.1155/2014/767231
Research Article

Study on the Influence of Aerosol Radiation Balance in One-Dimensional Atmospheric Medium Using -Approximation Method

1School of Energy Science and Engineering, Harbin Institute of Technology, Harbin 150001, China
2School of Civil Engineering and Architecture, Northeast Petroleum University, Daqing 163318, China

Received 17 May 2014; Revised 10 July 2014; Accepted 20 July 2014; Published 27 August 2014

Academic Editor: Hong-Liang Yi

Copyright © 2014 Yuan Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan Yuan, Xing Huang, Yong Shuai, and Qian-Jun Mao, “Study on the Influence of Aerosol Radiation Balance in One-Dimensional Atmospheric Medium Using -Approximation Method,” Mathematical Problems in Engineering, vol. 2014, Article ID 767231, 9 pages, 2014. https://doi.org/10.1155/2014/767231.